Smooth complex algebraic surfaces S \subset P^n of degree d and class m satisfying d < m < 2d+1 are classified. The result is extended to higher dimensions.

Projective surfaces with class less than or equal to twice the degree / A. Lanteri, C. Turrini. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 175(1995), pp. 199-207.

Projective surfaces with class less than or equal to twice the degree

A. Lanteri
Primo
;
C. Turrini
Ultimo
1995

Abstract

Smooth complex algebraic surfaces S \subset P^n of degree d and class m satisfying d < m < 2d+1 are classified. The result is extended to higher dimensions.
surface; class; projective characters; ample divisor; ladder
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/187458
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 5
social impact